# SDR ASAA2012070792505

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 19,691 hours, 6,122 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADE INSPECTION FOUND THREE LOOSE SCREWS IN NOSE COWL LOWER OTBD VENT  PANEL AT 6 O`CLOCK POS (ALF) (M), POSSIBLE DAMAGE TO SCREW HOLES IN PANEL.   ACFT GROUNDED.  REMOVED LOOSE LOCK FASTENERS AND REPLACED WITH LOCK BOLTS IAW EA 800-71EA-09724.  NR 2 INLET COWL REPLACED.
